Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from premature ejaculation. Not cured by zolofit. How to solve this problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hello doctor Shanthi,

I am suffering from premature ejaculation already years and I can't find a solution even I bought some sprays at sex shop and tried some creams.

Also I saw psychiatrist and he prescribed me Zoloft to try to help me to delay ejaculation but still it didn't solve my problem. I have tried also Prozak in the past and other medications and also one disadvantage when i am taking some antidepressants is that my penis isn't as hard as it was before... Even I am having sex without problem but the fact that I cum very soon makes me suffer a lot. :( Could you recommend me something and help me to solve this problem.. :(
Posted Sat, 30 Mar 2013 in Premature Ejaculation
Answered by Dr. Shanthi.E 29 hours later

I have read your query with diligence. Thanks for the detailed note. I would like a few more details from you. Do not mind answering this.

1. Is this problem of Premature Ejaculation (PE) always been there? Do you have PE while masturbating or while having sexual intercourse with a woman or both ways?

2. Do you have an active female sexual partner now? If yes, are you facing PE with her?

3. Are you married or in a long-term relationship with someone of the opposite sex?

4. Have you ever had problems with sex in life, a bad past experience?

You have almost tried all the medications for PE i.e. Zoloft, Prozac, and other medications. None helped you.

If the medications did not help you in 6 weeks, I doubt they ever will. In fact, they can lead on to Erectile Dysfunction (ED).

Please let me know in detail and more specifically.

It seems like you have primary PE and the treatment of it is sex therapy, counseling and certain sexual techniques.

Awaiting your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor